# SDR TWAA0000805

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1150 - 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION IN CABIN ON NUMBER 2 TRACK FLANGE AT LBL 44, OTBD SIDE NUT PLATE HOLES, STA 1150 TO 1155.  REPLACED SEAT TRACK AND MADE SPLICE PER SRM 51-01, PAGE 1 PARA L AND SRM 53-05, FIG 4F SHEET 5.  INSTALLED FASTENERS PER SRM 51-30-2, PAGE 1.
